Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the differential equation $ u\sb {xx}+u\sb {yy}+N(x)u=0$


Author: Martin M. E. Eichler
Journal: Trans. Amer. Math. Soc. 65 (1949), 259-278
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9947-1949-0029055-8
MathSciNet review: 0029055
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stefan Bergman, Zur Theorie der Funktionen, die eine lineare partielle Differentialgleichung befriedigen, Rec. Math. (Mat. Sbornik) N.S. vol. 2 (1937) pp. 1169-1198.
  • [2] -, Linear operators in the theory of partial differential equations, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 130-155. MR 0007555 (4:159b)
  • [3] -, The determination of some properties of a function satisfying a partial differential equation from its series development, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 535-546. MR 0010327 (6:2d)
  • [4] -, Certain classes of analytic functions of two real variables and their properties, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 299-331. MR 0012370 (7:16f)
  • [5] -, Functions satisfying certain partial differential equations of elliptic type and their representation, Duke Math. J. vol. 14 (1947) pp. 349-366. MR 0022262 (9:181c)
  • [6] -, Two-dimensional subsonic flows of a compressible fluid and their singularities, Trans. Amer. Math. Soc. vol. 62 (1947) pp. 452-498. MR 0026498 (10:162d)
  • [7] Josephine Mitchell, Some properties of solutions of partial differential equations given by their series development, Duke Math. J. vol. 13 (1946) pp. 87-104. MR 0016874 (8:81g)
  • [8] Martin Eichler, Allgemeine Integration linearer partieller Differentialgleichungen von elliptischem Typ bei zwei Grundvariablen, Abh. Math. Sem. Hamburgischen Univ. vol. 15 (1947) pp. 179-210. MR 0029054 (10:540b)
  • [9] Stefan Bergman, Classes of solutions of linear partial differential equations in three variables, Duke Math. J. vol. 13 (1946) pp. 419-458. MR 0018323 (8:274c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0029055-8
Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society